# SDR SIMA200213810

- Difficulty date: May 15, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV MAINTENANCE FOUND CORROSION ON GALLEY UNDER FLOOR CENTER BEAM.  REMOVED CORRODED GALLEY CENTER BEAM.  INSTALLED NEW CENTER BEAM IAW SRM.
